I was on Lexapro 3 days, was taken off Lexapro because of a severe reaction the morning of the 4th day. Would I still be getting side effects it's been 4 days since last my Lexapro?
Could I be getting side effects from Lexapro?
Question posted by Achell56 on 14 Aug 2021
Last updated on 14 August 2021 by WildcatVet
Lexapro has a very long half life so (depending on your individual metabolism) it will take about 6 days for 99% of the drug to leave your system.
With a half life of about 30 hours 50% of the drug is eliminated after a day and a half, after another 30 hours only 25% is left, etc.
Since you only have a miniscule amount of the drug in your system at this point you should see your symptoms resolve very quickly now.
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.